# SDR CA991007053

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2120 · Air Distribution System
- Part: Control Cable
- Condition: Chafed
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CASEY HEATER FIRE WALL SHUT-OFF FOUND NOT TO BE CONNECTED.  CABLE WAS CHAFING ON THE ENGINE PAN LONGERON.
